# SDR AALA20110916TUL04

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - LEFT TIE-DOWN TRACK CORRODED STATION 1136.  CUT OUT SECTION OF TRACK FROM STATIONS 1107 TO 1220 AND SPLICED IN NEW SECTION.  ALL WORK ACCOMPLISHED PER SRM 51-10-03, 53-01-00, 51-30-01, 51-30-05 AND 53-05-00 FIGURE 4G SHEET 1.
